# SDR DALA2022030101280

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 DURING MODIFICATION PER 5312-01183-0403 (SB A320-53-1372), A CRACK WAS FOUND IN HOLE #16. CORRECTIVE ACTION: COMPLIED WITH ER/A 32-597396. (2139121)
